# SDR ASAA2013042194559

- Difficulty date: April 21, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 8,770 hours, 2,571 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter Gen
- Condition: Failed
- Location: Apu
- Part time: 8,770 hours, 2,571 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START AND THE APU FAULT LIGHT ILLUMINATED.   REPLACED STARTER GENERATOR IAW AMM 49-41-21-000-801 AND 49-41-21-400-801.  R & R START CONVERTER UNIT IAW AMM 49-41-61-000-801 AND 49-41-61-400-801 STARTER APU IAW AMM 49-11-00-860-801. GROUND OPERATION NORMAL.
